# SDR QXEA200300952

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 13,463 hours, 19,178 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0502
- Condition: Failed
- Location: Cabin
- Part time: 13,180 hours, 18,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLI- 'SUP' AIRCRAFT RETURNED TO FIELD DUE TO INTERMITTENT SMOKE WARNING INDICATIONS SHORTLY AFTER TAKEOFF. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED SMOKE DETECTOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
